# SDR CALA2025112111400

- Difficulty date: November 21, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 33,014 hours, 12,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Component: Light
- Component part number: S479W2306
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAV FWD EMERGENCY FLOOR PROXIMITY LIGHT INOP.  REPLACED LAV T FWD PROX LIGHT ASSY, TEST GOOD REF AMM 33-51-14-960-802.
